# SDR K3HA980129

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPFGPL
- Condition: Failed
- Location: Row 29def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY PATH LIGHT INOP AT ROW 29DEF.  RELAMPED LIGHTS, OPS CHECK GOOD PER MM 33-59-00.
